# SDR AUS20030869

- Difficulty date: July 14, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O360J2A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Limit Switch
- Part number: V31001
- Condition: Failed
- Location: Engine/Xmsn Act
- Part time: 211 cycles
- Component: Actuator, Robsin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CLUTCH ACTUATOR UP LIMIT SWITCH FAILED.
